Skip to Main content Skip to Navigation
Journal articles

The Minimum Substring Cover Problem

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619729
Contributor : Stéphane Vialette <>
Submitted on : Tuesday, September 6, 2011 - 5:27:30 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619729, version 1

Citation

Danny Hermelin, Dror Rawitz, Romeo Rizzi, Stéphane Vialette. The Minimum Substring Cover Problem. Information and Computation, Elsevier, 2008, 206 (11), pp.1303-1312. ⟨hal-00619729⟩

Share

Metrics

Record views

241